Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The buckling of a prestressed circular plate


Author: Li-Chieh Chen
Journal: Quart. Appl. Math. 30 (1972), 157-166
DOI: https://doi.org/10.1090/qam/99732
MathSciNet review: QAM99732
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Stoker, Pre-stressing a plane circular plate to stiffen it against buckling, Reissner Anniversary Volume, Contributions to Applied Mechanics, J. W. Edwards, Ann Arbor, Michigan, 1948, pp. 268–276. MR 0029716
  • [2] J. J. Stoker, Bending and buckling of elastic plate (lecture)
  • [3] S. P. Timoshenko and J. N. Goodier, Theory of elasticity, 2nd ed., McGraw--Hill, New York, 1951
  • [4] J. J. Stoker, Nonlinear elasticity, Gordon and Breach Science Publishers, New York-London-Paris, 1968. MR 0413654
  • [5] R. E. Bellman, Stability theory of differential equations, McGraw--Hill, New York, 1953
  • [6] W. A. Coppel, Stability and asymptotic behavior of differential equations, D. C. Heath and Co., Boston, Mass., 1965. MR 0190463


Additional Information

DOI: https://doi.org/10.1090/qam/99732
Article copyright: © Copyright 1972 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website